The Community for Technology Leaders
RSS Icon
Issue No.09 - September (1989 vol.15)
pp: 1109-1119
<p>The problem of converting a simple nonlinear recursive logic query into an equivalent linear one is considered. A general method is given to transform a nonlinear rule into a sequence of linear ones. For efficient processing it is necessary to convert a nonlinear rule into a single linear rule. For such a conversion, a necessary and sufficient condition is provided for a type of doubly recursive rule to be equivalent to the resulting linear rule. It is also shown that a restricted type of higher order recursive rule is equivalent to the linear rule obtained by its conversion.</p>
linearization; nonlinear recursive rules; nonlinear recursive logic query; necessary and sufficient condition; type; doubly recursive rule; equivalent; recursive functions
D.J. Troy, C.T. Yu, W. Zhang, "Linearization of Nonlinear Recursive Rules", IEEE Transactions on Software Engineering, vol.15, no. 9, pp. 1109-1119, September 1989, doi:10.1109/32.31368
29 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool